# SDR QXEA9801898

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SHARP GOUGE AFT LOWER LIP OF LIGHTNING HOLE THAT STABILIZER ACTUATOR FITS THROUGH IN TOP AFT OF 56G.  REPAIRED IAW FOKKER SRM 55-02-05, PAGE 7, VIEW A.
